# SDR TWAA9807308

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND UNFILLED HOLES IN FUSELAGE SKIN AT STATION 965, BELOW LONGERON 14R.  REPAIRED PER ARA 15017A.  (M)
